hrcak mascot   Srce   HID

Glasnik matematički, Vol. 39 No. 1, 2004.


Datum izdavanja: lipnja 2004.

Objavljen na Hrčku: 26. 3. 2006.
Sadržaj Puni tekst
Some remarks on the category SET(L), part III (str.1-20) engleskipdf 701 KB
Sergey A. Solovyov
Izvorni znanstveni članak
 
A remark on centralizers in semiprime rings (str.21-26) engleskipdf 165 KB
Irena Kosi-Ulbl
Izvorni znanstveni članak
 
On generalized derivations as homomorphisms and anti-homomorphisms (str.27-30) engleskipdf 126 KB
Nadeem-úr Rehman
Izvorni znanstveni članak
 
R groups for quaternionic hermitian groups (str.31-48) engleskipdf 601 KB
Marcela Hanzer
Izvorni znanstveni članak
 
Sur une conjecture de Tadic (str.49-54) engleskipdf 222 KB
A. I. Badulescu, D. A. Renard
Izvorni znanstveni članak
 
Loewner chains and parametric representation of biholomorphic mappings in complex Banach spaces (str.55-72) engleskipdf 608 KB
Hidetaka Hamada, Gabriela Kohr
Izvorni znanstveni članak
 
A comparison result for a linear differential equation with piecewise constant delay (str.73-76) engleskipdf 141 KB
Juan J. Nieto
Izvorni znanstveni članak
 
Derivation of the Reynolds type equation with memory effects, governing transient flow of lubric (str.77-100) engleskipdf 774 KB
Antonija Duvnjak
Izvorni znanstveni članak
 
Statistical (T) rates of convergence (str.101-110) engleskipdf 372 KB
H. I. Miller, C. Orhan
Izvorni znanstveni članak
 
Nonseparable Walsh-type functions on Rd (str.111-138) engleskipdf 1 MB
Morten Nielsen
Izvorni znanstveni članak
 
A generalization of the 0-numerical range (str.139-144) engleskipdf 193 KB
Rajna Rajić
Izvorni znanstveni članak
 
On directly additive selectors for convex and star bodies (str.145-154) engleskipdf 389 KB
Maria Moszynska
Izvorni znanstveni članak
 
On rectangular inverse systems of topological spaces (str.155-170) engleskipdf 537 KB
Sibe Mardešić
Izvorni znanstveni članak
 
Spans of continua related to indented circles (str.171-183) engleskipdf 387 KB
Thelma West
Izvorni znanstveni članak
 
Some questions of equivariant movability (str.185-198) engleskipdf 449 KB
P. S. Gevorgyan
Izvorni znanstveni članak
 
Posjeta: 15.232 *